ForschungPublikationen
Detailansicht

Using Zonotopes for Overestimation-Free Interval Least-Squares - Some Geodetic Applications

authored by
Steffen Schön, Hansjörg Kutterer
Organisation(s)
Geodetic Institute
External Organisation(s)
Graz University of Technology
Type
Article
Journal
Reliable Computing
Volume
11
Pages
137-155
No. of pages
19
ISSN
1385-3139
Publication date
04.2005
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Software, Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/s11155-005-3034-4 (Access: Closed)